Mathematical Research Letters

Volume 21 (2014)

Number 2

On the Hilbert scheme of varieties defined by maximal minors

Pages: 297 – 311



Daniele Faenzi (Université de Pau et des Pays de l’Adour, Pau, France)

Maria Lucia Fania (Università degli Studi dell’ Aquila, Italy)


We compute the dimension of the Hilbert scheme of subvarieties of positive dimension in projective space which are cut by maximal minors of a matrix with polynomial entries.


determinantal subvariety, maximal minors, Hilbert scheme

2010 Mathematics Subject Classification

Primary 14C05, 14M12. Secondary 14J10, 14M10.

Full Text (PDF format)